Alert archive / New York / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS New York, NY
NWS New York, NY issued this flash flood warning at Oct 1, 2010, 5:42 AM EDT for 5 counties in New York. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2010, 5:42 AM EDT (09:42 UTC)
- Expired
- Oct 1, 2010, 7:45 AM EDT
- In force
- 2 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bronx County, NY, Kings County, NY, New York County, NY, Queens County, NY, Richmond County, NY
The radar
The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 7:06 AM EDT | FLASH FLOOD | 3 N East Tremont, NY | FLOODING SOUTHBOUND ON THE MAJOR DEEGAN EXPRESSWAY AT 233RD STREET. |
| Oct 1, 7:30 AM EDT | FLASH FLOOD | 4 Ene Hoboken, NY | FDR DRIVE CLOSED NORTHBOUND AT 61ST STREET DUE TO FLOODING. |
| Oct 1, 7:50 AM EDT | FLASH FLOOD | Canarsie, NY | ALL THREE LANES FLOODED ON THE BELT PARKWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 84 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 423 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
671
WGUS51 KOKX 010942
FFWOKX
NYC005-047-061-081-085-011145-
/O.NEW.KOKX.FF.W.0009.101001T0942Z-101001T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
542 AM EDT FRI OCT 1 2010
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
QUEENS COUNTY IN SOUTHEAST NEW YORK...
RICHMOND (STATEN ISLAND) COUNTY IN SOUTHEAST NEW YORK...
KINGS (BROOKLYN) COUNTY IN SOUTHEAST NEW YORK...
NEW YORK (MANHATTAN) COUNTY IN SOUTHEAST NEW YORK...
BRONX COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 745 AM EDT...
* AT 535 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM HEAVY RAIN MOVING ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR HAS BEEN OBSERVED ACROSS
PORTIONS OF NEW YORK CITY. FLOODING ON AREA ROADWAYS CAN BE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4051 7425 4063 7419 4065 7406 4061 7403
4077 7399 4092 7391 4086 7380 4078 7374
4067 7373 4063 7377 4063 7378 4064 7382
4061 7376 4059 7385 4065 7384 4065 7385
4058 7388 4057 7399 4061 7404 4053 7413
$$
BC1 follow-up statement
516
WGUS71 KOKX 011101
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
701 AM EDT FRI OCT 1 2010
NYC005-047-061-081-085-011145-
/O.CON.KOKX.FF.W.0009.000000T0000Z-101001T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRONX NY-NEW YORK (MANHATTAN) NY-KINGS (BROOKLYN) NY-
RICHMOND (STATEN ISLAND) NY-QUEENS NY-
701 AM EDT FRI OCT 1 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
QUEENS...RICHMOND (STATEN ISLAND)...KINGS (BROOKLYN)...NEW YORK
(MANHATTAN) AND BRONX COUNTIES...
AT 654 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF HEAVY RAINFALL MOVING ACROSS THE WARNING AREA.
RAINFALL RATES OF ONE TO ONE AND A HALF INCHES IN ONE HOUR IS
POSSIBLE. THIS WILL RESULT IN FLOODING OF URBAN AREAS...HIGHWAYS...
STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW
LYING SPOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4051 7425 4063 7419 4065 7406 4061 7403
4077 7399 4092 7391 4086 7380 4078 7374
4067 7373 4063 7377 4063 7378 4064 7382
4061 7376 4059 7385 4065 7384 4065 7385
4058 7388 4057 7399 4061 7404 4053 7413
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 5:25 AM EDT, 17 minutes earlier.
Area forecast discussion, Oct 1, 5:25 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
525 AM EDT FRI OCT 1 2010
.SYNOPSIS...
LOW PRESSURE OFF THE DELMARVA AREA WILL MOVE THROUGH THE REGION
TODAY BEFORE MOVING INTO THE GULF OF MAINE THIS EVENING. CANADIAN
HIGH PRESSURE BUILDS IN DURING THE WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF HEAVY RAIN AND GUSTY WINDS NOW MOVING THROUGH THE REGION.
WILL AMEND FLOOD WATCH TO END IT FOR WESTERN ZONES BY EARLY
AFTERNOON AND FOR EASTERN ZONES LATER TODAY. WILL EXPECT 1-2
INCHES OF RAIN TODAY BEFORE RAIN DIMINISHES TO SHOWERS. ISOLATED
TSTMS ARE POSSIBLE THROUGH THIS MORNING...POSSIBLY PRODUCING GUSTY
WINDS AS STORM TRANSPORT UPPER LEVEL WINDS DOWN TO THE SURFACE.
HIGH WIND WARNING CANCELLED IN FAVOR OF A WIND ADVISORY DUE TO
SUSTAINED WINDS OF 20 TO 30 MPH WITH 40 TO 50 MPH GUSTS. THERE MAY
BE BRIEF GUSTS TO 60 MPH...BUT WILL HANDLE THOSE WITH SEVERE
THUNDERSTORM WARNINGS SHOULD THEY OCCUR.
WINDS DIMINISH FAIRLY QUICKLY LATER THIS MORNING AS COLD FRONT
WORKS ITS WAY THROUGH THE REGION AND STRONG LLJ DEPARTS.
AS UPPER TROUGH WORKS ITS WAY THROUGH THE REGION LATER
TODAY...STRATIFORM RAIN WILL TRANSITION TO SHOWERS WITH LITTLE
ADDITIONAL QPF.
ADDITIONALLY...DEVELOPING STRONGER ONSHORE FLOW WILL RESULT IN
HIGH BREAKING WAVES ALONG THE ATLANTIC BEACHES TODAY...PRODUCING
BEACH EROSION AND OVER WASH...THE HIGH SURF ADVISORY IS CONTINUED
UNTIL SATURDAY MORNING AS A RESULT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
LOW PRES DEPARTS THIS EVENING AND CANADIAN HIGH PRES BUILDS IN
FROM THE WEST. SKIES CLEAR OUT FAIRLY QUICKLY. EXCELLENT
RADIATIONAL COOLING ON TAP FOR TONIGHT WITH CLEAR SKIES AND LIGHT
WINDS.
SUNNY AND DRY ON SAT. BETTER RADIATIONAL COOLING NIGHT SAT NIGHT.
CLOUDS INCREASE ON SUN AS WEAK LOW PRES PASSES SOUTH OF THE AREA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BOTH ECMWF AND GFS CLOSE OFF AN H5 LOW SOUTHWEST OF THE REGION AND
DRIFT IT SLOWLY EASTWARD THROUGHOUT MOST OF NEXT WEEK. A SERIES
OF COASTAL LOWS ARE PROGGED TO DEVELOP AND TRACK GENERALLY
SOUTHEAST OF THE AREA. BUMPED UP POPS TO CHANCE RANGE ON MONDAY IN
DEFERENCE TO THE LATEST ECMWF RUN...WHICH TRACKS A COASTAL LOW AND
ASSOCIATED PRECIP CLOSER THAN PREVIOUS RUNS. GFS IS CONSIDERABLY
DRIER...ESPECIALLY EARLY IN THE EXTENDED PERIOD.
TEMPS AVERAGING SLIGHTLY BELOW NORMAL WITH CONSIDERABLE CLOUDS
AROUND TO KEEP HIGHS DOWN NEXT WEEK.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
COLD FRONT JUST WEST OF THE NYC AREA TERMINALS WILL SLIDE THROUGH
12Z TO 15Z AS LOW PRESSURE MOVES NORTHWARD ALONG IT. A BRIEF
PERIOD OF HEAVY RAIN AND A RUMBLE OF THUNDER POSSIBLE AS THE NARROW
LINE OF HEAVY RAIN MOVES THROUGH. MVFR TO IFR CONDITIONS LIKELY.
WINDS ARE THE MAIN CONCERN AS SOUTH TO SOUTHEASTERLY...160 TO
130...GUSTY WINDS SHIFT TO THE NORTH TO NORTHWEST...320 TO 360 AS
THE FRONT PASSES. SOME UNCERTAINTY WITH THE TIMING OF THE WIND
SHIFT. BY 00Z SIGNIFICANT IMPROVEMENT WITH VFR CEILINGS AND
VISIBILITIES AND WINDS DIMINISHING.
NY METRO ENHANCED AVIATION WEATHER SUPPORT
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: BRIEFLY HIGHER WIND GUSTS TO 45 KT POSSIBLE
THROUGH 10Z ALONG WITH VSBY BELOW 1SM. TIMING OF WINDS SHIFTING
FROM SOUTHEAST TO EAST THE NORTHWEST A LITTLE UNCERTAIN AND
AMENDMENTS POSSIBLE.
KLGA FCSTER COMMENTS: BRIEFLY HIGHER WIND GUSTS TO 45 KT POSSIBLE
ALONG WITH VSBY BELOW 1SM.
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: BRIEFLY HIGHER WIND GUSTS TO 45 KT POSSIBLE
THROUGH 11Z ALONG WITH VSBY BELOW 1SM.
KISP FCSTER COMMENTS: TIMING OF WIND SHIFT TO THE NORTH TO
NORTHWEST NOT CERTAIN AND AMENDMENTS LIKELY.
.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
FRI NIGHT THROUGH MON...VFR.
TUE...SUB-VFR POSSIBLE ESPECIALLY AT NIGHT.
&&
.MARINE...
GALE FORCE WINDS THIS MORNING WILL GRADUALLY DIMINISH BY
AFTERNOON...AND MAY EVEN GO SUB-ADVISORY FOR A BRIEF PERIOD BEFORE
CAA AND A TIGHTENING GRADIENT RESULTS IN 25-30 KT WINDS ON THE
WATERS LATER TODAY AND THROUGH TONIGHT.
DANGEROUS SEAS ON THE OCEAN AS SEAS BUILD TO 15-17 FT...HIGHEST
SEAS OUT EAST. THOSE SEAS WILL BE SLOW TO SUBSIDE AND SCA
CONDITIONS CAN BE EXPECTED THROUGH THE WEEKEND.
WIND GUSTS ON THE WATERS WILL GENERALLY TOP OFF AT 20 KT THROUGH
THE WEEKEND.
&&
.HYDROLOGY...
AN ADDITIONAL 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS IS
EXPECTED TODAY. THERE IS THE POTENTIAL FOR AN ADDITIONAL 3 INCHES
IN AREAS OF CONVECTION. IMPACTS WOULD BE SHARP RISES OF SMALLER
RIVERS AND STREAMS AND THE POTENTIAL OF FLASH FLOODING IN URBAN
AREAS.
&&
.TIDES/COASTAL FLOODING...
HIGH SURF WILL LEAD TO BEACH EROSION AND WASH OVERS ALONG THE
OCEAN...ESPECIALLY NEAR THE TIMES OF HIGH TIDE TODAY AND TONIGHT.
GUIDANCE CONTINUES TO FALL SHORT OF MINOR FLOODING THRESHOLD ACROSS
ALL AREAS WITH THIS STORM...BUT BEARS WATCHING DUE TO THE ANOMALOUS
SOUTHERLY FLOW. THE MOST SUSCEPTIBLE AREA WILL BE THE SOUTH SHORE
AND EASTERN BAYS OF LI AND NYC. ALSO WAVE ACTION MAY EVEN CAUSE
SOME LOCALIZED MINOR ISSUES ALONG THE CONNECTICUT COASTLINE. THIS
WILL TO BE CLOSELY MONITORED WITH THE NEXT HIGH TIDE CYCLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ005>012.
WIND ADVISORY UNTIL 10 AM EDT THIS MORNING FOR CTZ007-008-011-
012.
WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR CTZ005-006-009-
010.
NY...FLOOD WATCH THROUGH THIS AFTERNOON FOR NYZ078>081.
WIND ADVISORY UNTIL 10 AM EDT THIS MORNING FOR NYZ079-081.
FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ067>077.
WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ068-070>078-
080.
HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR NYZ075>077-080-
081.
NJ...FLOOD WATCH UNTIL NOON EDT TODAY FOR NJZ002>006-011.
MARINE...GALE WARNING UNTIL 11 AM EDT THIS MORNING FOR ANZ335-345-355.
GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ330-340-350-
353.
GALE WARNING UNTIL 8 AM EDT THIS MORNING FOR ANZ338.
&&
SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...MAS
AVIATION...
MARINE...MPS
HYDROLOGY...MPS
TIDES/COASTAL FLOODING...MPSHazardous weather outlook, Oct 1, 4:35 AM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 435 AM EDT FRI OCT 1 2010 NJZ002-NYZ067-021000- WESTERN PASSAIC-ORANGE- 435 AM EDT FRI OCT 1 2010 ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-011-012-NYZ079-021000- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK- 435 AM EDT FRI OCT 1 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ003>006-011-NYZ069-021000- BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ROCKLAND- 435 AM EDT FRI OCT 1 2010 ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-006-009-010-NYZ078-021000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-NORTHWESTERN SUFFOLK- 435 AM EDT FRI OCT 1 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ068-070>074-021000- PUTNAM-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- 435 AM EDT FRI OCT 1 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-021000- SOUTHWESTERN SUFFOLK- 435 AM EDT FRI OCT 1 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ081-021000- SOUTHEASTERN SUFFOLK- 435 AM EDT FRI OCT 1 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075>077-021000- KINGS (BROOKLYN)-QUEENS-NASSAU- 435 AM EDT FRI OCT 1 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-345-355-021000- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 435 AM EDT FRI OCT 1 2010 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-350-353-021000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 435 AM EDT FRI OCT 1 2010 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-021000- NEW YORK HARBOR- 435 AM EDT FRI OCT 1 2010 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 9:12 PM EDT | Special Weather Statement | OKX | Orange | 93 min |
| Sep 30, 10:31 PM EDT | Special Weather Statement | OKX | Orange | 59 min |
| Sep 30, 11:42 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Oct 1, 3:37 AM EDT | Areal Flood Advisory | OKX | Orange, Rockland | 4 hr |
| Oct 1, 4:26 AM EDT | Wind Advisory | OKX | Bronx, Kings, New York, Putnam, Richmond, Suffolk and 1 more | 8 hr |
| Oct 1, 5:04 AM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond | 3 hr |
| Oct 1, 6:35 AM EDT | Flash Flood Warning | OKX | Putnam, Westchester | 3 hr |
| Oct 1, 6:43 AM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Oct 1, 7:24 AM EDT | Small Craft Advisory | OKX | 4 days | |
| Oct 1, 8:07 AM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens | 113 min |
| Oct 1, 8:10 AM EDT | Flash Flood Warning | OKX | Suffolk | 88 min |
| Oct 1, 9:26 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 49 min |
| Oct 1, 9:53 AM EDT | Areal Flood Advisory | OKX | Suffolk | 112 min |
| Oct 1, 10:12 AM EDT | Special Marine Warning | OKX | 63 min | |
| Oct 1, 12:13 PM EDT | Flood Watch | OKX | Suffolk | 86 min |
Nearby
Flash Flood Warnings in New York, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.